Advertisement

Mathematische Annalen

, Volume 292, Issue 1, pp 329–335 | Cite as

The lowest term of the Schottky modular form

  • B. Brinkmann
  • L. Gerritzen
Article

Mathematics Subject Classification (1991)

14H42 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B]
    Bourbaki, A.: Groupes et algèbres de Lie. Paris: Hermann 1968Google Scholar
  2. [G1]
    Gerritzen, L.: The Torelli map at the boundary of the Schottky space. J. Reine Angew. Math.405, 29–47 (1990)Google Scholar
  3. [G2]
    Gerritzen, L.: Equations defining the periods of totally degenerate curves. (Preprint 12/90)Google Scholar
  4. [I1]
    Igusa, J.: Schottky's invariant and quadratic forms, Christoffel Symposium. Basel Boston Stuttgart: Birkhäuser 1981Google Scholar
  5. [I2]
    Igusa, J.: On the irreducibility of Schottky's divisor. J. Fac. Sci. Univ. Tokyo, Sect. I A28, 531–545 (1981)Google Scholar
  6. [IC]
    Ichikawa, T.: The universal periods of curves and the Schottky problem (to appear)Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • B. Brinkmann
    • 1
  • L. Gerritzen
    • 1
  1. 1.Ruhr-Universität BochumBochumFederal Republic of Germany

Personalised recommendations